MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE GRAY 16GA X 1.16IN; INTRAVASCULAR CATHETER

BECTON DICKINSON BD INSYTE GRAY 16GA X 1.16IN; INTRAVASCULAR CATHETER
Catalog Number 381254
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte gray 16ga x 1.16in catheter defective / damaged catheter #16 was requested to the patient, the catheter was uncovered and there was evidence of a fissure in the distal mandrel.Additional information received on december 12, 2024.Could you please share the photo sample of the reported event? the reporting team did not provide a sample or photographic record for evaluation.Could you please share the number of quantities affected? 1 unit.Date of the event? 01/10/2024.Is the sample related to this incident available for analysis? no.For sample collection, please report n/a.Quantity (b)(4).Contaminated sample, if yes please report substance n/a.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description
Catheter #16 was requested to the patient, the catheter was uncovered and there was evidence of a fissure in the distal mandrel.Additional information received on december 12, 2024.Could you please share the photo sample of the reported event? the reporting team did not provide a sample or photographic record for evaluation.Could you please share the number of quantities affected? (b)(4).Unit date of the event? 01/10/2024.Is the sample related to this incident available for analysis? no.For sample collection, please report n/a.Quantity (b)(4).Contaminated sample, if yes please report substance n/a.

Brand Name
BD INSYTE GRAY 16GA X 1.16IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21069441
Report Number2243072-2024-01284
Device Sequence Number8409072
Product Code FOZ
UDI-Device Identifier00382903812547
UDI-Public(01)00382903812547(11)220902(17)270831(10)2234343
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381254
Device Lot Number2234343
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown